Library Header Image
LSE Research Online LSE Library Services

Deprivation in heterogeneous organizations

Reyniers, Diane J. (1998) Deprivation in heterogeneous organizations. Journal of Mathematical Sociology, 23 (1). pp. 59-76. ISSN 1545-5874

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 1998 Routledge
Library of Congress subject classification: H Social Sciences > HD Industries. Land use. Labor > HD28 Management. Industrial Management
Sets: Departments > Management
Date Deposited: 02 Dec 2009 10:30

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only